A.A. Agrachev, S.A. Vakhrameev, Chronological series and Cauchy - Kovalevska theorem

Title: Chronological series and Cauchy - Kovalevska theorem
Authors: A.A. Agrachev, S.A. Vakhrameev
Journal title: Journal of Soviet Mathematics
Year: 1983
Issue: 2
Volume: 12
Pages: 231–250

A. A. Agrachev, S. A. Vakhrameev, “Chronological series and the Cauchy–Kovalevskaya theorem”, Journal of Soviet Mathematics, 1983, 21:2, 231–250


We consider the Cauchy problem for a system of partial differential equations. We prove an existence theorem for a solution of this problem which is analytic in the spatial variable under the assumption of measurability and local integrability of the right side with respect to time only. The solution is represented in the form of a chronological series.

File: Download